# SDR ASAA2015060611984

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 33,818 hours, 10,263 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP.  ACFT GROUNDED.  COMPLIED WITH QRH, OPS NORMAL.
